?

Log in

Previous Entry | Next Entry

one problem with meds

Just one problem...

From the Mayo Clinic site:

Tell your doctor if you have ever had any unusual or allergic reaction to any of the sulfa medicines, furosemide (e.g., Lasix) or thiazide diuretics (water pills), oral antidiabetics (diabetes medicine you take by mouth), glaucoma medicine you take by mouth (for example, acetazolamide [e.g., Diamox], dichlorphenamide [e.g., Daranide], methazolamide [e.g., Neptazane]), or salicylates (for example, aspirin). Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes.

However, I looked up Methotrexate... The side effects are frightening. Maybe this is a case of choosing the lesser of two evils. My rheumatologist is quite aware of the salicylate problem--she is the one who told me not to take aspirin or NSAIDs. If I call in the morning, I know what will happen. I can try Methotrexate or live with the pain--I cannot stay on Prednisone indefinitely. I probably need to give this a try and hope for the best. If it doesn't work, then we will go on to something else. Perhaps not all meds in the same category will affect me... I can hope, anyway. If you pray, now would be a good time to pray that I can tolerate this medication.

Comments

( 1 comment — Leave a comment )
gypsymommy
Jul. 10th, 2007 04:10 am (UTC)
I will keep you in my thoughts!
( 1 comment — Leave a comment )

Profile

3kitties
3kitties
Sarah Blake LaRose
my personal site

Latest Month

August 2016
S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28293031